ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

The Fujiki class and positive degree maps

Bharali, G and Biswas, I and Mj, M (2015) The Fujiki class and positive degree maps. In: Complex Manifolds, 2 (1). pp. 11-15.

com_man_02-01_11-15_2015.pdf - Published Version

Download (337kB) | Preview
Official URL: https://doi.org/10.1515/coma-2015-0002


We show that a map between complex-analytic manifolds, at least one of which is in the Fujiki class, is a biholomorphism under a natural condition on the second cohomologies. We use this to establish that, with mild restrictions, a certain relation of "domination"introduced by Gromov is in fact a partial order. © 2015 G. Bharali et al.

Item Type: Journal Article
Publication: Complex Manifolds
Publisher: De Gruyter Open Ltd
Additional Information: The copyright for this article belongs to De Gruyter Open Ltd
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 01 Dec 2021 14:42
Last Modified: 01 Dec 2021 14:42
URI: http://eprints.iisc.ac.in/id/eprint/70042

Actions (login required)

View Item View Item